| Model Number |
1400400-08 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the proximal right coronary artery with moderate calcification and moderate tortuosity.A stent was deployed and the nc trek neo balloon dilatation catheter (bdc) was used for post-dilatation.The balloon ruptured during the first inflation to 14 atmospheres.There were no adverse patient effects and there was no clinically significant delay in the procedure.No additional information was provided.